About two weeks ago, my boyfriend and I had a mishap with a broken condom. I was not on birth control at the time. As of about ten days ago, I have been taking birth control called sronyx. I realize the birth control itself can cause slight spotting as the body adjusts to the medication. However, I have also been experiencing mild cramping, fatigue, spotting that is red and brown, vaginal irritation (this may be from intercourse), and today I noticed a slight tenderness in my breasts. I am not due for my period for about two and a half weeks. Most websites say that I cannot take a pregnancy test until six days before my "missed" period. Do any experienced mothers believe these are symptoms of pregnancy or side effects of the pill? The breast tenderness is not very noticeable if at all and prior to this incident, I experienced what some may call chronic fatigue anyway, so it is difficult for me to say whether or not these are signs of early pregnancy or not. Thoughts or advice would be helpful. Thanks.